# SDR ASAA2016071817418

- Difficulty date: July 18, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 32,048 hours, 9,818 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP OCCURRED DURING POWER TRANSFER.  ACFT GROUNDED.  ACCOMPLISHED SATCOM RESET PROCEDURE IAW QRH. SATCOM OPS RESTORED NORMAL.
